Complexity of Constraint Satisfaction Problems over Finite S…
Emerging
4
Citations0
Refs2016
Year
Search Works
Work Details
- DOI 10.4230/lipics.mfcs.2016.32
- OpenAlex ID W2547722307
- Type Article
- Language EN
- Published 01 Jan 2016
- Volume 58
- Pages 13
- Source DROPS (Schloss Dagstuhl – Leibniz Center…
- Publisher Schloss Dagstuhl – Leibniz Center f…
- FWCI 0.92
- Countries 1
- Institutions 1
- Added 11 Nov 2016
- Updated 16 Oct 2026
External Links
MENU
0
Complexity of Constraint Satisfaction Problems over Finite Subsets of Natural Numbers
Article 2016 EN Green
We study the computational complexity of constraint satisfaction problems that are based on integer expressions and algebraic circuits. On input of a finite set of variables and a finite set of constraints the question is whether the variables can be mapped onto finite subsets of N (resp., finite intervals over N) such that all constraints are satisfied. According to the operations allowed in the…
4
Citations
0
References
1
Authors
0.92
FWCI
Citations by Year
Last 4 yearsTopics
Keywords
Authors & Affiliations
1 authors| # | Author | Institutions | ORCID |
|---|---|---|---|
| 1 | Titus Dose Corresponding | University of Würzburg (DE) | — |
Related Works
10Data: OpenAlex